MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG MININAV VALVE 10; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG MININAV VALVE 10; HYDROCEPHALUS MANAGEMENT
Model Number FV660T
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a mininav (#fv660t) was implanted during a procedure.According to the complainant, the valve caused an overdrainage.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 10 months.Height: 50 cm.Weight: 6 kg.Gender: male.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no abnormalities were determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve operates within the accepted tolerances in the horizontal position.Internal inspection: after dismantling of the valve, no deposits were found inside.Result: based on our examination results, we cannot identify any functional deviations or other abnormalities with the product.The valve met all specifications.At the time of the investigation, it is not clear to us how this abovementioned functional impairment occurred.

Brand Name
MININAV VALVE 10
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20424032
Report Number3004721439-2024-00311
Device Sequence Number7626709
Product Code JXG
UDI-Device Identifier04041906133085
UDI-Public4041906133085
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV660T
Device Catalogue NumberFV660T
Device Lot Number20075417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 MO
Patient SexMale
Patient Weight6 KG